# SDR AWXA200600394

- Difficulty date: January 20, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 73,648 hours, 29,327 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 143N8230
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - DURING C10 CHECK DISCOVERED LEVEL 2 CORROSION ON LOWER FUSELAGE SKIN AT BS 460, WL 148 AND STR 30R ON THE MEC BAY DOOR FORWARD INTERNAL DOUBLER. MAINTENANCE REMOVED CORROSION AND FOUND TO BE BEYOND SRM LIMITS.  FABRICATED REPAIR DOUBLER IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NO. 19-5360-06055-RC1.  INSTALLED FABRICATED REPAIR PARTS AT BS 460,WL 148 AND STR 30R IAW AWA ER NO. 19-5360-06055-RC1.
